# SDR DALA13029021704

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 55,037 hours, 14,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING SLIDE EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-51. OPS CHECKED NORMAL.
